Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
midnitevagabond

Dan's moisturizer tanning my face...

I've been on the regime for a little over a year. I do still get acne, but that's mainly my own fault for not following the instructions clearly. However, it's far better than it ever was. I was off the regime for about a week while I ordered new product from Dan's web site. I used to only order the BP from him, but I decided this time to go all out and order his moisturizer and cleanser as well and try to get 100% clear before a big trip I had planned.

When it got here I replaced my jojoba oil that I normally use as moisturizer with Dan's. And a few days into using it I noticed my skin looks... tan. Very tan. It started out gradually, but now I'm almost orange. There has been no other changes in my diets, skin care, or activity besides switching to using the cleanser and moisturizer instead of my jojoba oil. In fact, I've even spent less time outside as it's getting quite cool.

Tanning is a big deal for me, because I am very pale and it just looks ridiculous just on my face- its not even a good tan even or very even- I'm just a tannis orangish. As of right now, I really do believe this product has done this to me and I'm going to go back to my jojoba oil right away. It just sucks that I paid the money for the moisturizer. I really want to know if this has happened to anyone else. I'm kind of upset that I'm going to have this ugly fake tan for my trip now. I hope it fades away quickly. Anyone know how I can speed up the process? Since I'm leaving tomorrow night, I don't think it's likely, but I do hope it goes away.

Share this post


Link to post
Share on other sites
do you go out into the sun alot?

do you wear sun screen?

No I haven't been going out in the sun. I don't wear sun screen, but the mineral makeup I wear does have sun protection in it. I never have a problem with tanning and my face is normally consistently a certain shade of white. Now since using the moisturizer it's gotten orange.

Share this post


Link to post
Share on other sites
It just sucks that I paid the money for the moisturizer.

Don't forget that there is a 100% money back guarantee behind all of Dan's products. If you aren't satisfied, you can send it back for a full refund.

That said, I'm sorry you had a bad experience with the product. Is it possible that you could be allergic to one of the ingredients? :doh:

Hopefully you can cover the orange color well enough with makeup until it goes back to normal.

Share this post


Link to post
Share on other sites

I believe there have been similar threads where people have mentioned their skin was getting orange-y or tanned on the regimen. I've only been on the regimen for a little less than a month and I've had the same problem. It's gotten a little better with time, but it's definitely still noticeable. I might try switching moisturizers and see if that helps, though I do like Dan's and don't want to switch to something that might break me out....

Share this post


Link to post
Share on other sites
I believe there have been similar threads where people have mentioned their skin was getting orange-y or tanned on the regimen. I've only been on the regimen for a little less than a month and I've had the same problem. It's gotten a little better with time, but it's definitely still noticeable. I might try switching moisturizers and see if that helps, though I do like Dan's and don't want to switch to something that might break me out....

been on the regimen about a month and a half and my face looks kinda tanned. But i've only been using Dans BP... Cetaphil moisturiser so not really the same as the original poster.

I assume its because my face is more sensitive to the sun and i haven't been using SPF, but sometimes its really noticeable (like my sister going 'chris have you got fake tan on') and other times it just looks like, slightly tanned i guess.

Oddly enough the faint tan line i have is down on my neck, well below where i put BP.

Share this post


Link to post
Share on other sites

My face looks...darker, but not in an orange sense, its just from very subtle redness making it look darker, which doesn't bother me much.

Maybe its dead skin? i've seen a couple of these threads around, but i never really looked into them since i never had that problem, but one of them suggested it might just be dead skin caking on to make it appear darker.

Share this post


Link to post
Share on other sites
I've been on the regime for a little over a year. I do still get acne, but that's mainly my own fault for not following the instructions clearly. However, it's far better than it ever was. I was off the regime for about a week while I ordered new product from Dan's web site. I used to only order the BP from him, but I decided this time to go all out and order his moisturizer and cleanser as well and try to get 100% clear before a big trip I had planned.

When it got here I replaced my jojoba oil that I normally use as moisturizer with Dan's. And a few days into using it I noticed my skin looks... tan. Very tan. It started out gradually, but now I'm almost orange. There has been no other changes in my diets, skin care, or activity besides switching to using the cleanser and moisturizer instead of my jojoba oil. In fact, I've even spent less time outside as it's getting quite cool.

Tanning is a big deal for me, because I am very pale and it just looks ridiculous just on my face- its not even a good tan even or very even- I'm just a tannis orangish. As of right now, I really do believe this product has done this to me and I'm going to go back to my jojoba oil right away. It just sucks that I paid the money for the moisturizer. I really want to know if this has happened to anyone else. I'm kind of upset that I'm going to have this ugly fake tan for my trip now. I hope it fades away quickly. Anyone know how I can speed up the process? Since I'm leaving tomorrow night, I don't think it's likely, but I do hope it goes away.

It might be the fact that you were off of the Regimen for a week. It's kind of like going from one extreme to another.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×